Publication
Title
Anisotropic semi-pseudometrics
Author
Abstract
Language
English
Source (journal)
Journal of intelligent and fuzzy systems. - New York
Publication
New York : Wiley, 2000
ISSN
1064-1246
Volume/pages
8:2(2000), p. 147-158
ISI
000085746600006
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Project info
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 26.02.2009
Last edited 03.09.2018
To cite this reference